MAUDE Adverse Event Report: OHIO MEDICAL LLC PUSH TO SET VACUUM REGULATOR

OHIO MEDICAL LLC PUSH TO SET VACUUM REGULATOR
Model Number PISA
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of medwatch form 3500a complaint records were reviewed.It was determined that complaint had not been reported directly to ohio medical, therefore user facility was contacted for additional information.Device has since been returned to manufacturer; however evaluation cannot be complete due to not having assurance/evidence from the user facility that device is free from contamination.Ohio medical will continue to attempt to obtain this evidence so that full evaluation can be performed and follow up report will be submitted upon that evaluation.
 
Event or Problem Description
User facility report (b)(4) was received and case was initiated on (b)(6) 2024 stating "vacuum regulator not adjusting appropriately.Goes to full vacuum when it appears to be set to low.".

Brand Name
PUSH TO SET VACUUM REGULATOR
Common Device Name
VACUUM REGULATOR
Manufacturer (Section D)
OHIO MEDICAL LLC
1111 lakeside dr
gurnee IL 60031
Manufacturer (Section G)
OHIO MEDICAL LLC
1111 lakeside dr
gurnee IL 60031
Manufacturer Contact
jessica barrile
1111 lakeside dr
gurnee, IL 60031
MDR Report Key21393218
Report Number1419185-2024-00003
Device Sequence Number8273529
Product Code KDP
UDI-Device Identifier08688250002085
UDI-Public08688250002085
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPISA
Device Catalogue Number8701-1251-908
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown